Le comportement de la résolvante modifiée du laplacien pour des obstacles captifs
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1991-1992), Exposé no. 18, 9 p.
@article{SEDP_1991-1992____A18_0,
     author = {Petkov, V. M.},
     title = {Le comportement de la r\'esolvante modifi\'ee du laplacien pour des obstacles captifs},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:18},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1991-1992},
     mrnumber = {1226497},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1991-1992____A18_0/}
}
Petkov, V. M. Le comportement de la résolvante modifiée du laplacien pour des obstacles captifs. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1991-1992), Exposé no. 18, 9 p. http://www.numdam.org/item/SEDP_1991-1992____A18_0/

[BGR] C. Bardos, J.C. Guillot, J. Ralston, La relation de Poisson pour l'équation des ondes dans un ouvert non-borné. Applications à la théorie de diffusion, Comm. PDE, 7 (1982), 905-958. | MR 668585 | Zbl 0496.35067

[CPS] F. Cardoso, V. Petkov, L. Stoyanov, Singularities of the scattering kernel for generic obstacles, Ann. Inst. H. Poincaré (Physique théorique), 53 (1990), 445-466. | Numdam | MR 1096103 | Zbl 0729.35099

[G] C. Gérard, Asymptotique des pôles de la matrice de scattering pour deux obstacles strictement convexes, Bulletin de S.M.F., Mémoire n° 31, 116 (1988). | Numdam | MR 998698 | Zbl 0654.35081

[H] L. Hörmander, The Analysis of Linear Partial Differential Operators, vol. III, Pseudo-differential operators, Berlin; Springer, 1985. | Zbl 05129478

[I1] M. Ikawa, Precise information on the poles of the scattering matrix for two strictly convex obstacles. J. Math. Kyoto Univ., 27 (1987), 69-102. | MR 878491 | Zbl 0637.35068

[I2] M. Ikawa, Decay of solutions of the wave equation in the exterior of several strictly convex bodies, Ann. Inst. Fourier, 38 (1988), 113-146. | Numdam | MR 949013 | Zbl 0636.35045

[I3] M. Ikawa, On the existence of the poles of the scattering matrix for several convex bodies, Proc. Japan Acad., 64, Ser. A (1988), 91-93. | MR 966394 | Zbl 0704.35113

[LP] P. Lax and R. Phillips, Scattering Theory, New-York, Academic Press, 1967. | MR 217440 | Zbl 0186.16301

[MS] R. Melrose, J. Sjöstrand, Singularities in boundary value problems, I, Comm. Pure Appl. Math., 31 (1978), 593-617, II, 35 (1982), 129-168. | Zbl 0546.35083

[P1] V. Petkov, High frequency asymptotics of the scattering amplitude for non-convex bodies. Comm. PDE, 5 (1980), 293-329. | MR 562545 | Zbl 0435.35065

[P2] V. Petkov, Les singularités du noyau de l'opérateur de diffusion pour des obstacles non-convexes, Séminaire EDP, Exposé VIII, Ecole Polytechnique, 1989-1990. | Numdam | MR 1073183 | Zbl 0707.35092

[P3] V. Petkov, The behaviour of the modified resolvent of the Laplacian in the exterior of several convex obstacles, Preprint 1992.

[PS1] V. Petkov, L. Stoyanov, Periods of multiple reflecting geodesics and inverse spectral results, Amer. J. Math., 109 (1987), 619-668. | MR 900034 | Zbl 0652.35027

[PS2] V. Petkov, L. Stoyanov, Singularities of the scattering kernel and scattering invariants for several strictly convex obstacles, Trans. Amer. Math. Soc., 312 (1989), 203-235. | MR 929661 | Zbl 0685.35083

[PS3] V. Petkov, L. Stoyanov, Geometry of Reflecting Rays and Inverse Spectral Problems, John Wiley & Sons, Chichester, 1992. | MR 1172998 | Zbl 0761.35077

[R] J. Ralston, Solutions of the wave equation with localized energy, Comm. Pure Appl. Math., 22 (1969), 807-823. | MR 254433 | Zbl 0209.40402

[S1] L. Stoyanov, Nonexistence of generalized scattering rays and singularities of the scattering kernel for generic domains in R3, Proc. Amer. Math. Soc., 113 (1991), 847-856. | MR 1070532 | Zbl 0742.58056

[S2] L. Stoyanov, On the singularities of the scattering kernel, Preprint 1991.

[S3] L. Stoyanov, Continuity properties of the generalized geodesic flow and singularities of the scattering kernel, in preparation.

[V] B. Vainberg, Asymptotic Methods in Equations of Mathematical Physics, Gordon and Breach Sci. Publ. Ltd., 1988. | MR 1054376 | Zbl 0743.35001